Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can i take paroxetine while i am taking inhaler ADVAIR ?

Hello Doctor, I am male 26. I have a problem of anxiety and pannic disorder. 2 weeks ago i got sick and treated for pneumonia and they gave me some antibiotics, inhalers and other medications. Before taking all that I was on paroxetine once a day every night but then to treat pneumonia doctor adviced me to stop the paroxetine for a bit while I am treated for pneumonia. Now the antibiotics are over and I am only taking 1 inhaler ADVAIR which I have to take for 30 days. I like to know if I can start taking the paroxetine again or I have to go and see my doctor for that. Also last 2 days I am having alot of confusion and I feel lost and cannot focus on things? Is there anything to worry about or to do further testing for this? Please help me as I am very very very scared.
Asked On : Fri, 16 Apr 2010
Answers:  3 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi, Most probably the drug would have been stopped for some potential drug interaction (probably the antibiotic). You can restart after consultation with your doctor if the antibiotic course is over.
Answered: Tue, 15 Nov 2011
I find this answer helpful
  Anonymous's Response


Thanks for the query. Did you ask the reason why your doctor mentioned to stop it? That would throw light on your current question as well. And the decision to restart it shall rest with the same doctor who asked to stop it temporarily to assess about the drug interaction and other similar issues.

Answered: Wed, 21 Apr 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.In my opinion paroxetine shouldn't have been stopped.It would be better to talk to your doctor regarding the stoppage and now restarting it.There is nothing to worry and just relax.Thanks and good luck.
Answered: Sun, 13 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor